Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On compact multipliers of Banach algebras


Author: Herbert Kamowitz
Journal: Proc. Amer. Math. Soc. 81 (1981), 79-80
MSC: Primary 47B37; Secondary 46H05
MathSciNet review: 589140
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if the maximal ideal space of a commutative semisimple Banach algebra $ B$ contains no isolated points, then every compact multiplier is trivial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37, 46H05

Retrieve articles in all journals with MSC: 47B37, 46H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0589140-2
Article copyright: © Copyright 1981 American Mathematical Society